Download App
Get our app via:
appdownload (mshare) image
Find a Store Blog
Community
NEW!!
Stores & Services
0
MY Bag
Home/Health Care/HEALTH & LIFESTYLE/External Analgesics/

Panadol Tablet for Fever and Pain 30s

Panadol Tablet for Fever and Pain 30s
2X Points
Instant Rebate @ RM8 Off
RM11.90 8% off
QUANTITY
Home Delivery
Click & Collect at Watsons
Product code
71403
Shipping Weight
0.040 kg
About this product
Description
Translate Terjemah

Panadol Regular effectively relieves fever and a range of pain conditions including headaches, migraines, sore throat and toothache. It is easy to swallow and is gentle on your stomach. Suitable for adults (including the elderly) and children aged 12 years and over.

Each tablet containing 500mg of paracetamol. Do not use if you are allergic to paracetamol or any of the other ingredient (s) in the product.

For oral administration only. For adults (including the elderly) and children aged 12 years and over, take 1-2 tablets every 4 to 6 hours as required, up to a maximum of 8 tablets in any 24-hour period.

The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Do not exceed the stated dose. Always read the label before use. Place tablet(s) in mouth and swallow with water. Can be taken on an empty stomach.

Please see your doctor if your symptoms do not improve. Do not take more than the recommended dose as it may cause serious harm to your liver. Keep out of sight and reach of children. This preparation contains PARACETAMOL. Do not take any other medicines containing paracetamol at the same time.

MAL19950080XZ. Trade Marks are owned by or licensed to the Haleon group of companies. ©2025 Haleon group of companies or its licensor. KKLIU: 3715/ EXP 31.12.2027

 

How to Use

For oral administration only. For adults (including the elderly) and children aged 12 years and over, take 1-2 tablets every 4 to 6 hours as required, up to a maximum of 8 tablets in any 24-hour period.

Ingredients

Each tablet containing 500mg of paracetamol. Do not use if you are allergic to paracetamol or any of the other ingredient (s) in the product.

Warnings

The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment. Do not exceed the stated dose. Always read the label before use. Place tablet(s) in mouth and swallow with water. Can be taken on an empty stomach. Please see your doctor if your symptoms do not improve. Do not take more than the recommended dose as it may cause serious harm to your liver. Keep out of sight and reach of children. This preparation contains PARACETAMOL. Do not take any other medicines containing paracetamol at the same time. MAL19950080XZ. Trade Marks are owned by or licensed to the Haleon group of companies. ©2025 Haleon group of companies or its licensor. KKLIU: 3715/ EXP 31.12.2027

Width

12.2

Height

5.3

Depth

2.5

Hide
Delivery Method
Hide
Bottom Bar (Web) (1) imageBottom Bar (App) (1) image

Get Our App
Get additional App-clusive 10% off when shop on every Wednesday!

appdownload (mshare) imageappdownload (mshare) image
FIND US ON
Web 3.0 Icon 01 image
CKHH ASW endorsement straplines EN (1) imageCKHH ASW endorsement straplines EN (1) image
© Watsons. All Rights Reserved | Company Reg. No (289892-V)